OK, so, am I the only person in the entire world who goes on a medication proven to cause weight loss in OBESE people, yet find that I’ve gained weight while on the drug?
What, may I ask, is up with that shit?!
Phentermine. Well, it didn’t work. I think if it came with a roll of duct tape along with the pills it would have done a better job at keeping me from eating. Why do I have such a hard time? I exercise. And I think I exercise A LOT! Well, a fair amount anyway. Three to five days a week. Nothing. I got nothing.
And here’s the scary thing. Mr. Manic joined the health club. MY health club. So now he’s all going around telling everyone, “Oh, it’s great! It’s got something for everyone! A perfect gym. And let me tell you, the gauntlet, yep, that’s MY thing.”
OK, he’s done the gauntlet a total of THREE TIMES, and suddenly it’s his thing? This is what I mean: A guy gets a little warning that his blood pressure is high and suddenly he’s Arnold Pump-Me-Up Schwarzenegger
and here I am, feeling like Roseanne Barr, trying to bust my ass with exercise, and pills, and Weight Watchers, and whatever else I can concoct and he’s probably going to lose 15 pounds by the time he wakes up tomorrow morning.
How unfair is that?
I’m just feeling really, really uncomfortable in my body these days. Like it doesn’t belong to me. It’s not mine. I don’t want it to be mine. I want the body back I had when Tukey was one year old because that, well, THAT was A BODY! I had it. I worked on it. I got it. I lost it.
And ‘tis the season for copious (dontcha love that word?) amounts of food—cookies, and turkey (I could give a rat’s ass about the turkey, but the mashed ‘tatoes, gravy, corn mush -- remind me to give you THAT recipe – jiffy corn mix with creamed corn and regular corn, cheddar, sour cream, butter… need I say more?)…
OK, I just discovered my problem.
I Heart Food.
That’s all there is to it.
But back to this Phentermine stuff. Like OK?!?!? A drug specifically designed to make FAT people less fat. What does it do for me? Makes me GAIN WEIGHT. There is someone up there playing a really cruel joke on me.
And now I’m going on this daily migraine medicine. I just can’t wait. It’s guaranteed to have my head throbbing, me writhing in pain for shiggity sure. Because that’s just the way medicines work for me, apparently!
I should have my thyroid checked again. I betcha the Synthroid I’ve been on for almost two years is doing nothing for me! That’s another one of those jokey things—“Oh yes, Synthroid can actually regulate your weight; you may LOSE weight on Synthroid!”
Who’s the bastard messing with my metabolism and why can’t he go fool with someone else?
The only way I'll actually feel better is if I wake up with my period tomorrow.
See, the ranting is back.